Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1144–1152 (Mi zvmmf5992)  

This article is cited in 1 scientific paper (total in 1 paper)

A priori error estimates of variational methods in Banach spaces

T. O. Shaposhnikova

Leningrad

Full text: PDF file (902 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 43–51

Bibliographic databases:

UDC: 518:519.3
MSC: Primary 65N30; Secondary 35J35, 49M15, 49J20
Received: 24.02.1975
Revised: 03.08.1976

Citation: T. O. Shaposhnikova, “A priori error estimates of variational methods in Banach spaces”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1144–1152; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 43–51

Citation in format AMSBIB
\Bibitem{Sha77}
\by T.~O.~Shaposhnikova
\paper A priori error estimates of variational methods in Banach spaces
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1144--1152
\mathnet{http://mi.mathnet.ru/zvmmf5992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455485}
\zmath{https://zbmath.org/?q=an:0376.65038}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 43--51
\crossref{https://doi.org/10.1016/0041-5553(77)90006-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5992
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Daugavet, “Some questions of convergence in weak norms”, St. Petersburg Math. J., 15:4 (2004), 575–585  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021